# SDR CALA2025090508498

- Difficulty date: August 20, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 36,991 hours, 13,616 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13229
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGEREAR SPAR STA 663 BULKHEAD VAPOR BARRIER UPPER HORIZONTAL ATTACHED ANGLE CRACKED AT LBL 7 REF AAR N/R 99943646.   ACCOMPLISHED REPAIR AT VAPOR BARRIER UPPER HORIZONTAL ANGLE AT LBL7 IAW SRM 57.-10-10-2R-5.
